# SDR CA031217003

- Difficulty date: December 13, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 18,410 hours
- Engine: Ge CF343A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

(CAN) THRUST LOSS RT ENGINE ON CLIMB ACCOMPANIED BY VIB ICON.  QRH CARRIED OUT, ENGINE SECURED, WAITING FOR REPORT.
